Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Kulik, Alexei, author.

Title Ergodic behavior of Markov processes : with applications to limit theorems / Alexei Kulik.

Publication Info. Berlin, [Germany] ; Boston, [Massachusetts] : De Gruyter, 2018.
2018

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (268 pages).
text rdacontent
computer rdamedia
online resource rdacarrier
Series De Gruyter Studies in Mathematics, 01790986 ; Volume 67
De Gruyter studies in mathematics ; Volume 67.
Bibliography Includes bibliographical references and index.
Note Description based on online resource; title from PDF title page (EBC, viewed December 22, 2017).
Subject Markov processes -- Textbooks.
Genre/Form Electronic books.
Other Form: Print version: Kulik, Alexei. Ergodic behavior of Markov processes : with applications to limit theorems. Berlin, [Germany] ; Boston, [Massachusetts], c2018 x, 256 pages De Gruyter studies in mathematics ; Volume 67. 9783110458701
ISBN 9783110458701
9783110458930 (electronic bk.)
9783110458947 (electronic bk.)

 
    
Available items only